Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015, Article ID 218198, 7 pages
http://dx.doi.org/10.1155/2015/218198
Research Article

Nonlinear Integral Sliding Mode Control for a Second Order Nonlinear System

Xi’an High Technology Research Institute, Xi’an 710025, China

Received 23 November 2014; Accepted 7 January 2015

Academic Editor: Onur Toker

Copyright © 2015 Xie Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xie Zheng, Xie Jian, Du Wenzheng, and Cheng Hongjie, “Nonlinear Integral Sliding Mode Control for a Second Order Nonlinear System,” Journal of Control Science and Engineering, vol. 2015, Article ID 218198, 7 pages, 2015. https://doi.org/10.1155/2015/218198.